The Wall Street Journal:
Much of the attraction between the sexes is chemistry. New studies suggest that when women use hormonal contraceptives, such as birth-control pills, it disrupts some of these chemical signals, affecting their attractiveness to men and women’s own preferences for romantic partners.
The type of man a woman is drawn to is known to change during her monthly cycle—when a woman is fertile, for instance, she might look for a man with more masculine features. Taking the pill or another type of hormonal contraceptive upends this natural dynamic, making less-masculine men seem more attractive, according to a small but growing body of evidence. The findings have led researchers to wonder about the implications for partner choice, relationship quality and even the health of the children produced by these partnerships.
Read the whole story: The Wall Street JournalMore of our Members in the Media >